# SDR SWIA202265572

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 39,427 hours, 38,965 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT, PASSENGER, AND FIRST OFFICER SMELLED A FAINT BURNING SMELL SIMILAR TO A MATCH OR A CANDLE FOR 10-15 MINUTES DURING FLIGHT.   (FLIGHT 4722 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24788702 WITH THE FOLLOWING CORRECTIVE ACTION: "DUE TO FLIGHT CREW OBSERVATION OF A FAINT BURNING SMELL SIMILAR TO A MATCH OR A CANDLE FOR 10-15 MINUTES DURING FLIGHT COMPLIED WITH FIM 21-21-00, SEE CP 24788698,  24788710,  24791206, 24791229, 24791233, 24791237, 24791243, 24791260, 24791261, 24791263, 24789112, 24789131, AND 24791219 FOR INSPECTIONS AND MAINTENANCE PERFORMED. "
